# SDR GTIA000032

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY TRACK LIGHT AS ROW 11 WIRE PULLED OUT.  REPLACED LIGHT SOCKET ASSEMBLY IN EMERGENCY FLOOR TRACK LIGHTING AT ROW 11.  FUNCTIONAL CHECK GOOD.  REF MD80 MM 20-50-1 AND 33-50-00.  (M)
